# SDR CALA2010041200133

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 34,318 hours, 12,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: N22007087
- Condition: Wrong Part
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT V CLEVIS DOUBLER P/N 12778-N22007-087, AT LOCATION 727D, S3L & AMP; 3 RT DOES NOT HAVE REQUIRED EDGE DISTANCE ON ONE FASTENER HOLE.  FABRICATED NEW CLEVIS DOUBLERS AT STA 727D,STR 3L & 3R FOR EXTERNAL SKIN IAW EC/RA 5310-05145.  INSTALLATION TO BE ACCOMPLISHED ON EA 5310-04848 OPS 001.
